# SDR SIMA2082

- Difficulty date: July 26, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: 1155561
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5208 - EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 7 IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT LAMP HOLDER AT SEAT 7A IAW AWM 33-51-05 PAGE 1, OPS CHECK GOOD.  (M)
